Alert archive / Tennessee / Flash Flood Watches in 2016

Flash Flood Watch 4, NWS Nashville, TN

July 8, 201627 counties in Tennessee

NWS Nashville, TN issued this flash flood watch at Jul 8, 2016, 12:58 PM CDT for 27 counties in Tennessee. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2016, 12:58 PM CDT (17:58 UTC)
Expired
Jul 9, 2016, 2:00 AM CDT
In force
13 hr
Issued by
NWS Nashville, TN
Flood severity
None
All 27 counties

Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2067 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

886 
WGUS64 KOHX 081758
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
1258 PM CDT FRI JUL 8 2016

...DEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAY LEAD TO FLASH
FLOODING ACROSS NORTHERN AND EASTERN PORTIONS OF MIDDLE TENNESSEE
THROUGH THE EVENING HOURS...

.SATURATED GROUNDS CONTINUE ACROSS EASTERN PORTIONS OF THE
NORTHERN HIGHLAND RIM AND EASTERN PORTIONS OF MIDDLE
TENNESSEE...INCLUDING THE UPPER CUMBERLAND REGION. AS SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOP THROUGH THE
AFTERNOON AND POSSIBLY LAST INTO THE EARLY EVENING HOURS...
...WITH THE POSSIBILITY ALSO OF AN ADDITIONAL COMPLEX OF SHOWERS
AND THUNDERSTORMS MOVING ACROSS THIS REGION DURING THE MID TO LATE
EVENING HOURS...UP TO TWO ROUNDS OF RAINFALL MAY OCCUR ACROSS THIS
AREA. THESE SHOWERS AND THUNDERSTORMS WILL RESULT IN ONE TO TWO
INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY HIGHER AMOUNTS
APPROACHING THREE INCHES...TO THIS AREA THROUGH THE EVENING
HOURS.

TNZ007>011-028>034-064>066-090500-
/O.NEW.KOHX.FF.A.0004.160708T1758Z-160709T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET...HARTSVILLE...
CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...
SMITHVILLE...SPARTA...CROSSVILLE
1258 PM CDT FRI JUL 8 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... 
  INCLUDING THE FOLLOWING AREAS...CLAY...CUMBERLAND...DE KALB... 
  FENTRESS...JACKSON...MACON...OVERTON...PICKETT...PUTNAM... 
  ROBERTSON...SMITH...SUMNER...TROUSDALE...WHITE AND WILSON. 

* UNTIL MIDNIGHT CDT TONIGHT

* HEAVY RAINFALL FROM A SCATTERED TO NUMEROUS SHOWERS AND
  THUNDERSTORMS DEVELOPING ACROSS THE WATCH AREA THIS AFTERNOON
  THROUGH THE EARLY EVENING HOURS...AND AGAIN DURING THE MID
  EVENING THROUGH LATE EVENING HOURS. 

* ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY
  HIGHER AMOUNTS APPROACHING THREE INCHES...ON ALREADY SATURATED
  GROUND CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
31
2 follow-up statements
124 
WGUS64 KOHX 082158
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
458 PM CDT FRI JUL 8 2016

...DEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAY LEAD TO FLASH
FLOODING ACROSS NORTHERN AND EASTERN PORTIONS OF MIDDLE TENNESSEE
THROUGH THE EVENING HOURS...

.SATURATED GROUNDS CONTINUE ACROSS EASTERN PORTIONS OF THE
NORTHERN HIGHLAND RIM AND EASTERN PORTIONS OF MIDDLE TENNESSEE...
INCLUDING THE UPPER CUMBERLAND REGION. SATURATED CONDITIONS ALSO
PREVAIL ACROSS OUR NORTHWESTER CWA. SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS MAY CONTINUE TO DEVELOP THROUGH THE LATE AFTERNOON
AND INTO THE EARLY EVENING HOURS. FURTHERMORE...AS ADDITIONAL
THUNDERSTORMS SPREAD OUR WAY FROM ARKANSAS AND WESTERN
TENNESSEE...THE THUNDERSTORM THREAT WILL CONTINUE WELL INTO THIS
EVENING. THESE SHOWERS AND THUNDERSTORMS WILL RESULT IN ONE TO
TWO INCHES OF ADDITIONAL RAINFALL ACROSS THE WATCH AREA. 

TNZ005-006-090500-
/O.EXA.KOHX.FF.A.0004.000000T0000Z-160709T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE
458 PM CDT FRI JUL 8 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF MIDDLE TENNESSEE... 
  INCLUDING THE FOLLOWING AREAS...MONTGOMERY AND STEWART. 

* UNTIL MIDNIGHT CDT TONIGHT

* HEAVY RAINFALL FROM SCATTERED TO NUMEROUS SHOWERS AND
  THUNDERSTORMS WILL SPREAD ACROSS THE AREA THROUGH THE EVENING
  HOURS. 

* ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY 
  HIGHER AMOUNTS APPROACHING THREE INCHES...ON ALREADY SATURATED 
  GROUND CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TNZ007>011-028>034-064>066-090500-
/O.CON.KOHX.FF.A.0004.000000T0000Z-160709T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET...HARTSVILLE...
CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...
SMITHVILLE...SPARTA...CROSSVILLE
458 PM CDT FRI JUL 8 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...CLAY...CUMBERLAND...DE KALB...FENTRESS...JACKSON... 
  MACON...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH... 
  SUMNER...TROUSDALE...WHITE AND WILSON. 

* UNTIL MIDNIGHT CDT TONIGHT

* HEAVY RAINFALL FROM SCATTERED TO NUMEROUS SHOWERS AND
  THUNDERSTORMS IS EXPECTED ACROSS THE WATCH AREA LATE THIS
  AFTERNOON AND THROUGH THE EVENING HOURS. 

* ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY 
  HIGHER AMOUNTS APPROACHING THREE INCHES...ON ALREADY SATURATED 
  GROUND CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

21
622 
WGUS64 KOHX 090029
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
729 PM CDT FRI JUL 8 2016

...DEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAY LEAD TO FLASH
FLOODING ACROSS NORTHERN AND EASTERN PORTIONS OF MIDDLE TENNESSEE
THROUGH THE EVENING HOURS...

.A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS IS POISED TO MOVE
ACROSS NORTHERN MIDDLE TENNESSEE OVERNIGHT. WITH THE SATURATED
GROUNDS THAT CONTINUE ACROSS MUCH OF THE AREA...ADDITIONAL
FLOODING IS POSSIBLE. ONE TO 2 INCHES OF RAINFALL CAN BE EXPECTED
ACROSS THE WATCH AREA. 

TNZ023>027-059-062-063-078-080-090700-
/O.EXB.KOHX.FF.A.0004.000000T0000Z-160709T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILLIAMSON-RUTHERFORD-
CANNON-WARREN-VAN BUREN-
INCLUDING THE CITIES OF...ERIN...WAVERLY...DICKSON...
ASHLAND CITY...NASHVILLE...FRANKLIN...BRENTWOOD...MURFREESBORO...
WOODBURY...MCMINNVILLE...SPENCER
729 PM CDT FRI JUL 8 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF MIDDLE TENNESSEE... 
  INCLUDING THE FOLLOWING AREAS...CANNON...CHEATHAM...DAVIDSON...
   DICKSON...HOUSTON...HUMPHREYS...RUTHERFORD...VAN BUREN... 
  WARREN AND WILLIAMSON. 

* UNTIL 2 AM CDT SATURDAY

* HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS IS EXPECTED ACROSS
  THE WATCH AREA THROUGH THE EVENING HOURS AND OVERNIGHT.

* ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY 
  HIGHER AMOUNTS APPROACHING THREE INCHES...ON ALREADY SATURATED 
  GROUND CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TNZ005>011-028>034-064>066-090700-
/O.EXT.KOHX.FF.A.0004.000000T0000Z-160709T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-
TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-
CUMBERLAND-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...SMITHVILLE...SPARTA...CROSSVILLE
729 PM CDT FRI JUL 8 2016

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 2 AM CDT SATURDAY...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...CLAY...CUMBERLAND...DE KALB...FENTRESS...JACKSON... 
  MACON...MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON... 
  SMITH...STEWART...SUMNER...TROUSDALE...WHITE AND WILSON. 

* UNTIL 2 AM CDT SATURDAY

* HEAVY RAINFALL FROM SCATTERED TO NUMEROUS SHOWERS AND
  THUNDERSTORMS IS EXPECTED ACROSS THE WATCH AREA THROUGH THE
  EVENING HOURS.

* ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY 
  HIGHER AMOUNTS APPROACHING THREE INCHES...ON ALREADY SATURATED 
  GROUND CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

21

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Jul 8, 12:26 PM CDT, 32 minutes earlier.

Area forecast discussion, Jul 8, 12:26 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1226 PM CDT FRI JUL 8 2016

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Regional satellite and radar images show thunderstorms and MCV
moving across western KY. A well defined outflow boundary was
dropping across our northwest counties. These features, along
with other subtle surface boundaries, will contribute to
thunderstorm development across the Mid State today.

The early morning upper air plot here at OHX showed very moist
and unstable conditions, including mixed layer capes already well
over 2,000 J/kg. As heating continues, those values will climb
into the 3,000-4,000 range. Thunderstorms will begin popping
before Noon and we could begin to see a few strong to severe
cells by 1pm. Damaging wind gusts will be the primary concern.

The influence of the MCV is expected to bring the greatest
coverage for storms and greatest severe threat to the northeast
quarter of our area, especially the Upper Cumberland. Enhanced
wind fields over this area will promote better thunderstorm
organization and potential for wet microbursts. So, pops have
been increased, especially from the Nashville area northeastward
to indicate "likely" thunderstorms this afternoon.

Another concern is the flash flooding potential. At this point we
do not have a watch posted. We are still unsure that the rain will
be concentrated over the area that have been hardest hit by rain
over recent days, which is our northern tier of counties, and
especially Stewart and Montgomery. Depending on how things set
up, we may need to revisit the idea of a FFA later today. This
issue may be of even more concern for tonight, when at least
scattered thunderstorms are expected to continue, and some areas
could experience an MCS with heavy rainfall. This weather pattern
continues to make it very difficult to forecast details of
convective development and evolution.

Otherwise for today, forecast is on track for steamy highs ranging
from the upper 80s to mid 90s, and heat index values in the lower
100s.

&&

.AVIATION...
18Z TAF DISCUSSION.

Scattered thunderstorms will develop through the afternoon,
mainly over the Cumberland Plateau region. Will include tempo
group for CSV. Less certainty for BNA, so will go with VCTS, and
no mention at all for CKV. Thunderstorms may be severe with gusty
winds. Otherwise, winds will be WSW around 10kt with a few gusts
around 18kt. Lots of uncertainty tonight, so not including much
other than some patchy BR, but models indicate another MCS is
possible overnight. Will wait to include overnight storms when we
are more confident.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......13
AVIATION........13
Hazardous weather outlook, Jul 8, 12:00 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1200 PM CDT FRI JUL 8 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-091700-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1200 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT ACROSS MIDDLE TENNESSEE. THE GREATEST SEVERE POTENTIAL IS
EXPECTED ACROSS THE UPPER CUMBERLAND REGION THIS AFTERNOON. THE
MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND HEAVY
RAINS...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:01 PM CDTSpecial Weather StatementOHXPutnam44 min
Jul 8, 1:14 PM CDTSpecial Weather StatementOHXPerry31 min
Jul 8, 2:23 PM CDTSpecial Weather StatementOHXJackson37 min
Jul 8, 2:28 PM CDTSevere Thunderstorm WarningOHXClay32 min
Jul 8, 2:44 PM CDTSpecial Weather StatementOHXMacon31 min
Jul 8, 2:49 PM CDTTornado WarningOHXClay, Overton26 min
Jul 8, 3:05 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett25 min
Jul 8, 3:09 PM CDTSpecial Weather StatementOHXJackson36 min
Jul 8, 3:32 PM CDTSpecial Weather StatementOHXPickett28 min
Jul 8, 3:37 PM CDTSpecial Weather StatementOHXCumberland38 min
Jul 8, 3:41 PM CDTSpecial Weather StatementOHXClay, Overton34 min
Jul 8, 3:43 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton32 min
Jul 8, 3:46 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam29 min
Jul 8, 3:51 PM CDTTornado WarningOHXCumberland, Fentress24 min
Jul 8, 3:57 PM CDTSpecial Weather StatementOHXFentress33 min
Jul 8, 4:03 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith27 min
Jul 8, 4:13 PM CDTSevere Thunderstorm WarningOHXFentress, Overton32 min
Jul 8, 4:27 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam33 min
Jul 8, 4:34 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Smith26 min
Jul 8, 4:35 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam25 min
Jul 8, 4:56 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Overton, Putnam, White34 min
Jul 8, 5:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White33 min
Jul 8, 6:07 PM CDTSpecial Weather StatementOHXWhite38 min
Jul 8, 6:12 PM CDTSpecial Weather StatementOHXCannon, Warren48 min
Jul 8, 6:36 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren24 min
Jul 8, 6:56 PM CDTSevere Thunderstorm WarningOHXStewart49 min
Jul 8, 6:57 PM CDTAreal Flood AdvisoryOHXCannon, Warren63 min
Jul 8, 6:58 PM CDTSevere Thunderstorm WarningOHXCannon, Warren47 min

Nearby

Flash Flood Watches in Tennessee, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.